Hi there. I wonder if u can help. I have been experiencing very bad erection problems. They first began when I was away in Thailand. I had been sexually active and then on one occaision i had no ability to function. This was way after my refraction period and I was not anxious or stressed. Anyway during that period I had been using dermovate lotion once a day to treat my lichen schlerosis and when the problem occured I had beeen on it for about 6 weeks. Anyway this problem continued and i was unable to gain erection through masturbation and was going crazy. I found out about a site called actionlove.com and a condition called overejaculation, for which i was given herbal suppliments. Anyway 2 months after the initial condition things got better. I returned to the derm/ urologist who id seen for lichen sclerosis and he saw new patches so treatment of the dermovate began again. (everyday for one month/ every other day for one month) Once again within around 6 weeks I was having erection problemsand have been since. It has now been around a month and a half since i stopped the cream suddenly. I am constantly tired, have no labido and cannot get a good erection from masturbating. Im 32 years old and am very very depressed from this. No-one seems to be offereing me a solution. I now beleive it is the steriod due to the lack of sensation/coldness i feel down there. Its been very cold to the touch and smaller in flacid state. On somedays this feels like it is getting better and I wonder if it is damage from steriods /ie adrenal suppression. My doctor tells me that steriod damage cannot be permanent, but ive read some scary stories on other forums. Can u please give me ur opinion. I have had some morining erections, altho not full strength, but they come with no labido / desire. Have I caused permanent damage down there? Please help. - D.
It sounds like you might have altered your hormonal balances by taking the medications which you did, especially the steroids and the the herbal potency supplements. These will cause temporary imbalances in testosterone levels and could also other FSH and LH levels, however in most scenarios this only temporary. The fact that you are receiving erections in the morning is a positive sign. As long as they continue and you have discontinued the previous medications, your level of functioning should come back to normal. If this persists, treatment with an endocrinologist or a urologist might be necessary. Your libido should improve as your hormone levels and your adrenal glands return to their normal level of function. Please let us know if you have any additional concerns.
Thanks for the answer. Just to update, I have spent the last week and a bit getting the most bizzarre head rushes and headaches. Feels like constant tingling in the top of my head. Also frequent stomach aches and bad smeling wind. It feels almost like Ive taken E or Speed. This is very strange and I asume must be related. Still no erection function from masturbation. I am worried, very depressed and very very confused. The headaches and headrushes are very frequent. Would this be my body adapting to the changes / repeairing itself? My GP seems to know as much as I do and seems to think its psychological as my testaosterone seemed ok, so did my cortisol. I admit to being somewhat obsessive about things, but dont think i am capable of imagining these sensations and clear headaches. My life is on the edge right now as a young man facing unknown impotence. I feel I cant cope wit the simplist of tasks and my work/life is suffering as a result. Ive become isolated and stopped drinking/ therefore socialising and feel very weak.The doctor wants to give me Viagra, but is there any point? I just want my natural function back. No one seems to think there is any change the dermovate could have caused this. I was only using small amounts, but around the mucus membrane area, therefore it has high absorbsion rates right? Please can u offer me ur further thoughts as im going out of my mind, to the point of even considering suicide. The depression defo came out of the erection problem. Although i was depressed last year. Strangely enough that was 4 months into the first lot of dermovate. Is it related I wonder? Please help. I cant accept this is performance anxiety as my penis doesnt respond to the touch when im on my own. I have had some success with partners but not on my own. Feels like there is a block in my penis to brain connection. Still sometimes feels cold and lifeless. Testicles were also very cold recently aswell. As i write this my headache is constant and throbbing and i feel wired.
Reading from above it is apparent that I seem to have the same problem. Less the headaches etc. It started off one day when I was having intercourse with my partner and I suddenly lost the erection. This then happened a few times again. At which point after that I noticed that when I woke up in the morinings for a period of 2 weeks that my penis had become retracted. This continued throughout the day. This started to have a psychological impact on me. I noticed that my penis went back to normal size and shape while I was lying down/sleeping. This then went away for a period of 3 weeks after which point this problem has returned for about 5 weeks now. I notice that while I'm sleeping my penis is now retracted like during the day. Like above my penis feels cold at times but usually always lifeless. Testicles are also cold at times. I am physically fit- don't smoke + no diseases and am still young. It requires a lot of time and patience for me to achieve an erection and only sometimes have success with partner. Penis is always flaccid but once I have achieved an erection - for a short period my penis then becomes severly retracted. I wake up in the mornings only sometimes with an erection but with low labido too. My sexual desire seems totally dimished. I noticed throbbing underneath between the gap of the scrotum and the anus, I don't know whether this is just psychological or there could be some sort of blockage? I am going to see the doctor about a hormonal blood scan. If my hormones are in balance I'm not sure of what the next step or the cause of this is.
Your help would be much appreciated
I'm sorry to hear that things have not been progressing for you as much as had hoped for. With the advent of these headaches, abdominal pains, general malaise and feelings of loss of confidence/esteem it seems more likely that you are depressed. I understand that your erectile dysfunction might have played a role in it, but the primary problem could have been the onset of depression which led to the ED, which is a possibility. Trying viagra might help you, but I dont think it will resolve the underlying conflict here. If your testicles are blue, or cold to the touch, that is a cause for immediate concern and you should report to the emergency department, or if you have some suicidal thoughts, you should also report to the emergency department. A urologist might be able to help you, but with your constellation of symptoms it might be wiser to see a psychiatrist/psychologist.
It sounds as though it is psychological. You must stop feeling negative about it. Try imaging yourself as having
a good erection and having successful sexual relations.
The more imaging this way the better the results. Picture yourself as a desired stud. Just as important is to use voiced affirmations in your relaxed quiet times.
For instance, develop a three sentence chant that you visualize and believe to be true. You can use the one I
am going to give you or one you can develop.
"Eventhough I have this erection problem, I deeply and
profoundly love myself"
"I bless you and release you this erection problem"
"I choose for myself my erections fast rising to full
After more or less a week of this chant, follow up with
"I accept my erections to be full and sustained"
"I bless and completely release you whatever is causing this erection problem."
"I choose my erections to be strong and normal right now"
If you earnestly seek to change, you will. Remember to be
positive about the outcome at all times. Release your
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.